Doctor insights on:
Sudden Light Periods On Bc For Years
On mirena (levonorgestrel) for 8 months still having cramps w light irregular periods & period migraines is this normal? Started mirena (levonorgestrel) for period control. Thank you
Probably: By 6 months, ~95% of Mirena (levonorgestrel) users have decrease in duration and/or amount of menstrual blood flow; many stop getting their period. However, some women have irregular periods with cramps like you. Menstrual migraines likely related to estrogen decline with period, not mirena (levonorgestrel). Try ibuprofen/naproxen with periods. Dr may try estrogen with periods. If sxs worsen, see your dr to make sure iud in place. ...Read more
I am 32 years old. No birth control. Gave birth 3 years ago. My period lasts 5-6days normal bleeding and then 5-6 days light bleeding. Lots of pain.
Been on Camrese Lo for years.Every cycle, my period was shorter and lighter.I missed some pills this cycle, had some bleeding mid-month, now no period?
Light period for two weeks now. Usually, I get medium heavy periods lasting 7-8 days. Not on any birth control. What's going on?
Regular periods before pill. Irregular after stopping them. Its been 6 months, and have had 2 normal periods, and now constant light brown spotting?
Hormones: Taking the pills did not make your periods irregular now, but they masked a hormonal irregularity causing your to not ovulate regularly and therefore have irregular menses. Now that you're off the pills you're body is doing what it wants to do on its own. The good news is it can be fixed easily. ...Read more
Spotting pink then brown for 2days.Lower stomach cramps.Period ended 9days ago. Some dizziness. Periods are regular.Not on birth control. Sexuallyactv
Havint had a period in 6mths have pcos & started taking metiformin on 1/10/13 & on 11/10/13 started spotting light pink for 4days now brown spotting?
PCOS: Pcos is a clinical state in which due to ovarian dysfunction your periods are missing a number of patients have Insulin resistance esp if familial and assoc with family history of diabetes in this group cycles maybe restored with full doses of metformin however if cyclicity is not restored after 4 months of regular use discuss with your provider. ...Read more
Been on bc for 7 mnths have period for 5 days last on was light and lasted for 2, frequent headaches, back pain, mood swings firm stomach missed pills?
I had irregular &old blood last menstrual cycle, this time light old blood, to nothing. On birth control, &adderall. Hot flashes and headaches?
Go see your provider: Depends how long you have been on all those meds. Could be something else. Go see your provider that prescribed those meds. ...Read more
I've had mirena (levonorgestrel) in for 6 months. I was having light regular periods but now I have light spotting/bleeding all the time for the last month. What to do?
Distinct change: I like to see my patients for an exam when they report a distinct change in their bleeding patterns. Absent or light periods is the normal. If this changes then I like to do a quick exam to make sure it is in the proper location. I also test for chlamydia and other infections if the patient has a new partner. ...Read more
on Nikki bc have been for months. Clotting and brown blood on cycle day 6. This period was very light and still spotting. Only go 4 days usually?
Can be normal: First, are you taking it regularly and have you had unprotected sex? It does not sound like you could be pregnant, or that that would be a cause of the irregular period, but something to keep in the back of head. This is, however, most likely due to some hormonal fluctuation within your system despite the BC. See what your next cycle does and if it is still a problem, see your Gynecologist! ...Read more
On loestrin 24 for 2 years&stopped having period for a year. On my brown pills mon-thur&fri night i had sex and am bleeding alot. Is that normal?
Likely normal: Even though you haven't had periods for a year you can still have a period every so often. However if you are having a lot of pain or the bleeding is like blood only then you might have an infection or a vaginal year and you should be seen. ...Read more
Im 45 and im on carazette contraceptive pill for 11months, for the last 2 months I have been having heavy frequnt periods and terrible mood swings?
Not normal: Please see your gyn for a work up u may need to switch pills. ...Read more
Period irregular on Yaz (drospirenone and ethinyl estradiol). For 6 months got period twice a month. Next 3 months got brown period only. Last 2 months only very rare light pink spotting?
Take a pregnancy tes: Your body could be adjusting to the medication. However if you skipped a day or if there is any chance you can be pregnant I would get a pregnancy test. Why were you placed on Yaz (drospirenone and ethinyl estradiol) in the first place. Estrogen builds up the lining of your uterus and progesterone causes it to shed. I would also get labs checking your thyroid and prolactin levels which can affect your period. ...Read more
Started BC at 13. Been on pill, Depo, and now mirena (levonorgestrel) for 2 years. I am 21 now.Curious how this affects fertility,
Have not had period for over 7years?
Fertile after stopping: Hi Alex, I do not believe that you should have any worries about your future fertility. It is a good thing to suppress ovulation which is how these methods prevent pregnancy. These methods are in a category of reversible contraception which means that stopping the contraception will result in the patient beginning to cycle and pregnancy will be a possibility. ...Read more
I stopped taking birth control last November after using it for 5 years. My periods have been somewhat irregular since stopping birth control. My cycle usually lasts between 30-43 days. My periods are usually pretty heavy with bright red blood for 3-5 day
Consider restarting: If you are not satisfied with your menstrual cycle control consider restarting birth control. Pills can be used to regulate and shorten the cycle. Mirena (levonorgestrel) IUD can dramatically lighten or even stop the cycle. There are other options as well. See an Obgyn to discuss in detail ...Read more
44 yrs old irregular periods for about three yrs. Heavy periods. Cramping without bleeding for a week before. Perimenopause?
Sound like going: toward the menopause by having anovulatory cycles cauing thickening of the endometrium followed by heavy periods . Have your hormone level checked such as FSH level to see where you stand in terms of going to menopause. Your gyn can help you to make your periods uneventful. If you want to shoot me an e-mail click this --> https://www.healthtap.com/experts/12714048-dr-vahe-yetimyan ...Read more
Took birth control pills for the 1st time in my life for 3 months then stopped. Began getting irregular periods and extreme (abnormal) PMS symptoms. ?
Unclear: It is unclear whether the symptoms occurred while u were on the pills or after u stopped.Irregular bleeding is common when just starting pills but is usually gone by the third package.It also is common if u don't take them at the same time every day.Some pills have the FDA indication for helping PMS but over all 1/3 of patients find PMS gets better 1/3 say it doesn't change and1/3 find it is worse ...Read moreSee 2 more doctor answers
I have dark brown spotting for over a month then more spotting for 1 day when my periods were due. I have been on birth control for years. Pregnant?
Unlikely: Birth control pills, over time, can thin the uterine lining. The corresponding "atrophy" leads to bleeding. This is why estrogen is added to the pill; to create some growth of the lining to prevent this type of bleeding. You likely need a pill with higher estrogen; try Necon 1/35 and get a pregnancy test. ...Read more
No periods for six month. Examination showed PCOS. Started on BC pill. Periods started and continued for 10 days with cramps. Should I worry?
- Talk to a doctor live online for free
- Sudden light periods
- On pill years sudden ligjt periods
- Light periods after 4 years on pill
- Ask a doctor a question free online
- Light periods
- Implanon for years sudden period
- No periods for two years
- Periods 5 years
- Talk to a gynecologist online for free